# SDR SWAA100764

- Difficulty date: February 7, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 75,528 hours, 56,218 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: F40SP41
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY - SMOKE IN CABIN LIGHT OVER ROW 14D SHORTED OUT.  RETURNED TO SEA.  SMELL WAS ELECTRICAL, BLACK RESIDUE AT LIGHT BULB CONNECTION.  REMOVED AND REPLACED LIGHT ASSY PER MM.
